# SDR SWAA2015061740812

- Difficulty date: May 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1221
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP UPPER & LOWER SURFACE DELAMINATED.  R & R AFT FLAP IAW SRM.
